DOSAGE & ADMINISTRATION SECTION.


Directions. do not take more than the recommended dose adults and children 12 years and over: take caplets with waterrepeat every hours, as needed do not exceed caplets per day children under 12 years: ask doctor. do not take more than the recommended dose adults and children 12 years and over: take caplets with waterrepeat every hours, as needed do not exceed caplets per day take caplets with water. repeat every hours, as needed do not exceed caplets per day. children under 12 years: ask doctor.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. corn starch, croscarmellose sodium, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, silicon dioxide, stearic acid, titanium dioxide, triacetin.

INDICATIONS & USAGE SECTION.


Uses. for the temporary relief of these symptoms associated with menstrual periods:crampsbloatingwater-weight gainheadachefatigue backachemuscle aches. cramps. bloating. water-weight gain. headache. fatigue backache. muscle aches.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each caplet). Acetaminophen 500 mgCaffeine 60 mgPyrilamine maleate 15 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. difficulty in urination due to enlargement of the prostate glandliver diseaseglaucomaa breathing problem such as emphysema or chronic bronchitis. difficulty in urination due to enlargement of the prostate gland. liver disease. glaucoma. breathing problem such as emphysema or chronic bronchitis.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you have ever had an allergic reaction to this product or any of its ingredients. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you have ever had an allergic reaction to this product or any of its ingredients.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of accidental overdose, get medical help or contact Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,. ask health professional before use.

OTC - PURPOSE SECTION.


Purpose. Pain relieverDiureticAntihistamine.

OTC - STOP USE SECTION.


Stop use and ask doctor if. new symptoms occurredness or swelling is present pain gets worse or lasts more than 10 daysfever gets worse or lasts more than daysThese could be signs of serious condition. new symptoms occur. redness or swelling is present pain gets worse or lasts more than 10 days. fever gets worse or lasts more than days.

OTC - WHEN USING SECTION.


When using this product. you may get drowsyavoid alcoholic beveragesalcohol, sedatives and tranquilizers may increase drowsinessexcitability may occur, especially in childrenbe careful when driving motor vehicle or operating machinery limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee.. you may get drowsy. avoid alcoholic beverages. alcohol, sedatives and tranquilizers may increase drowsiness. excitability may occur, especially in children. be careful when driving motor vehicle or operating machinery limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. Compare to active ingredients in Midol(R) Complete MAXIMUM STRENGTHMENSTRUAL COMPLETEACETAMINOPHEN, CAFFEINE, PYRILAMINE MALEATEpain reliever diuretic antihistamineMULTI-SYMPTOM RELIEF of cramps, bloating, fatigue,backache headache 24 CAPLETSACTUAL SIZERITE AID(R) PHARMACYTAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSINGThis product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Midol(R) Complete.50844 ORG051739010DISTRIBUTED BY:RITE AID30 HUNTER LANE, CAMP HILL, PA 17011www.riteaid.comSATISFACTION GUARANTEE If your not satisfied, well happily refund your money.Rite Aid 44-390. Rite Aid 44-390.

SPL UNCLASSIFIED SECTION.


Questions or comments. 1-800-426-9391.

STORAGE AND HANDLING SECTION.


Other information. store at 25oC (77oF); excursions permitted between 15o-30oC (59o-86oF)see end flap for expiration date and lot number. store at 25oC (77oF); excursions permitted between 15o-30oC (59o-86oF). see end flap for expiration date and lot number.

WARNINGS SECTION.


Warnings. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you takemore than 4,000 mg of acetaminophen in 24 hourswith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:skin reddeningblistersrashIf skin reaction occurs, stop use and seek medical help right away.. more than 4,000 mg of acetaminophen in 24 hours. with other drugs containing acetaminophen. or more alcoholic drinks every day while using this product. skin reddening. blisters. rash. Do not use. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you have ever had an allergic reaction to this product or any of its ingredients. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you have ever had an allergic reaction to this product or any of its ingredients. Ask doctor before use if you have. difficulty in urination due to enlargement of the prostate glandliver diseaseglaucomaa breathing problem such as emphysema or chronic bronchitis. difficulty in urination due to enlargement of the prostate gland. liver disease. glaucoma. breathing problem such as emphysema or chronic bronchitis. Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers. When using this product. you may get drowsyavoid alcoholic beveragesalcohol, sedatives and tranquilizers may increase drowsinessexcitability may occur, especially in childrenbe careful when driving motor vehicle or operating machinery limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee.. you may get drowsy. avoid alcoholic beverages. alcohol, sedatives and tranquilizers may increase drowsiness. excitability may occur, especially in children. be careful when driving motor vehicle or operating machinery limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee.. Stop use and ask doctor if. new symptoms occurredness or swelling is present pain gets worse or lasts more than 10 daysfever gets worse or lasts more than daysThese could be signs of serious condition. new symptoms occur. redness or swelling is present pain gets worse or lasts more than 10 days. fever gets worse or lasts more than days. If pregnant or breast-feeding,. ask health professional before use.. Keep out of reach of children.. In case of accidental overdose, get medical help or contact Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.